# SDR AALA201801269029

- Difficulty date: January 24, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 15,094 hours, 6,022 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Unsecure
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT GIRT BAR RETAINER TO BE LOOSE ON THE R1 DOOR.  MAINTENANCE SECURED THE GRIT BAR RETAINER IAW AMM 25-66-00.  NO DEFECTS NOTED.  MAINTENANCE ALSO PERFORMED SATSIFACTORY OPERATIONAL CHECK.
